| Catalog Number |
20460 |
| Medical Device Problem Codes |
False Positive Result (1227); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation conclusion: a review of complaint history did not identify any adverse trends.Root cause: insufficient info.Source: online review.
Event or Problem Description
Reported two false positive sars results.The consumer reported the result was confirmed by another rapid antigen assay the report was obtained from an online consumer review, no further information could be obtained as no customer contact was made.